# SDR 06FDEA1369

- Difficulty date: April 10, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: AYB71482
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT LOWER WING ROOT STA Y1288 TO 1298 LOWER AUX TANK UPPER CAP.  FOUND WITH 1 HAIR LINE CRACK MEASURED APPROX 6" IN LENGTH.  COMPLIED WITH FEDEX EA 1-5310-95676, TITLE: FUSELAGE CAP ANGLE RIGHT UNDER WING BARREL STRUCTURE AT STATION Y=1298.6, XCW 46, CRACK ANGLE.  FABRICATION AND SPLICE INSTALLATION.  THIS REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
